Power concavity in weakly coupled elliptic and parabolic systems

Kazuhiro Ishige, Kazushige Nakagawa, Paolo Salani

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we start the investigation of concavity properties of solutions to systems of PDE's in convex domains. In particular we prove that suitable powers of solutions to some weakly coupled elliptic and parabolic systems are concave.

Original languageEnglish
Pages (from-to)81-97
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Volume131
DOIs
Publication statusPublished - 2016 Jan

Keywords

  • Elliptic and parabolic systems
  • Power concavity
  • Viscosity solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Power concavity in weakly coupled elliptic and parabolic systems'. Together they form a unique fingerprint.

Cite this